# SDR SWAA2024052072502

- Difficulty date: April 9, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT PERIMETER OF I/B FASTENER HOLE OF '141A6536-14 BEAM #4.<[01] BEAM #4 PART NUMBER 141A6536-14 WAS REPLACED AS PER CCO 5241-C-14093-NG; SEE TASK CARD # TTG8Q002CU19 FOR WORK ACCOMPLISHED.;[02] VERIFIED STEP 1
